# SDR SWIA201743224

- Difficulty date: March 28, 2017
- Submitted: April 21, 2017
- Operation: Air carrier
- Aircraft: N594SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7285
- Aircraft time: 36,200 hours, 30,905 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE INTERNAL FRAME BS 559+112 BETWEEN STRINGERS 26L AND 26R HAS CORROSION.  REMOVED AND REPLACED  THE FRAME ANGLE IAW SRM.
